# SDR HYIA202005221004

- Difficulty date: May 7, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- Aircraft time: 20,747 hours
- Engine: Cont TSIO520VB
- Engine time: 2,440 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC15LA685
- Condition: Failed
- Location: Nr 1
- Part time: 2,440 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG VIBRATION IN FLIGHT. MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINE #1 CYLINDER TO HAVE LOW COMPRESSION AND THE #3 AND #4 CYLINDERS TO HAVE DAMAGE AT THE ROTOCOIL. ALL THREE CYLINDERS WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
